MAUDE Adverse Event Report: DAVOL INC. X-STREAM; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

DAVOL INC. X-STREAM; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Model Number 5552003
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
X-stream laparoscopic irrigation tubing: the cap of the suction irrigator fell off.Occurred twice.

Brand Name
X-STREAM
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
DAVOL INC.
100 crossings blvd
warwick RI 02886
MDR Report Key12546227
Report Number12546227
Device Sequence Number4032185
Product Code HET
UDI-Device Identifier00801741010101
UDI-Public(01)00801741010101
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/15/2021
Report Date (Section F) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5552003
Device Catalogue Number5552003
Device Lot NumberJUFR1380,
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/29/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2021
Patient Sequence Number1
Date Report Sent to FDA09/15/2021